Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

5 year old with rashes on the body, swelling in the legs, reddish tongue. Kawaski symptoms? Prescribed with amylac and closvat

hi my child age is 5yrs and weight 23 kg. Initially rashes apper in his stomach and spreaded in full body. at that time there is swelling in his hand and leg and his tongue was redish like strawberry, lips are cracked. But in any time there is no fever. Doc s are telling its a Kawaski symtoms. today this is 11 day platelates are 2,28,000 ecg report has mild problem but echo test is normal first skin specialist has advised for cetrazine 1/2 tablet in a day desonide lotion for once in night before slip. and another doc has advised me for amylac cream ad closvat-g mix both the cream use it twice in a day after bath and before slip and one atarax 10mg. Please guide me which one is more effective.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Usually in Kawasaki Syndrome prolonged fever will be there and one criteria to diagnose it. But Kawasaki variants will be there and you discuss with your doctor if needed go for a second opinion if you still feel it is required
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor